# SDR UPS00231999

- Difficulty date: March 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Cracked
- Location: Bs 251.6 & 243.7
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK ON SKIN LT BS 251..6 FWD ROW WL 216 (END MARKED) IN ADDITION TO CRACK FOUND ALSO NOTED CRACKS AT BS 243.7, WL216 WL 221 AND WL 225 REFERENCE NRC NR'S 114717, 114718, 114719, 114720.  ALL CRACKS MENTIONED ABOVE ARE ADDRESSED WITH THIS REPAIR, CUT OUT DAMAGED AREAS OF SKIN.  VERIFIED DAMAGE, REMOVED BY NDI.  FABRICATED DOUBLER OUT OF 2024-T3 .063 AND INSTALLED WITH FILLERS FOR CUT OUT AREAS AND WET WITH SEALANT.  ALL WORK DONE IAW EO727-5330-0795 AND SRM 51-30-2.
